# SDR REXA2021020400049

- Difficulty date: January 13, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15314
- Aircraft time: 15,301 hours, 10,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH670321591
- Condition: Corroded
- Location: Pass Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL AT RBL 9, BEGINNING @ FS 349.00 CORRODED.  REMOVED CORRODED FLOOR SEAT RAIL AT RBL 9 BEGINNING AT FS 349.00 AND INSTALLED SERVICEABLE SEAT RAIL IAW CRJ 900 AMM 53-00-49-000/400-801-A12.
